A Markov property for Gaussian processes with a multidimensional parameter. (English) Zbl 0277.60025


60G15 Gaussian processes
60G25 Prediction theory (aspects of stochastic processes)
Full Text: DOI


[1] Agmon, S., Lectures on Elliptic Boundary Value Problems. Princeton: Von Nostrand 1965. · Zbl 0142.37401
[2] Aronszajn, N., Theory of reproducing kernels. Trans. Amer. Math. Soc. 68, 337–404 (1950). · Zbl 0037.20701
[3] Dolph, C. L., & M. A. Woodbury, On the relation between Green’s functions and covariances of certain stochastic processes and its application to unbiased linear prediction. Trans. Amer. Math. Soc. 72, 519–550 (1952). · Zbl 0048.11202
[4] Doob, J. L., The elementary Gaussian processes. Annals. of Math. Stat. 15, 229–282 (1944). · Zbl 0060.28907
[5] Hida, T., Canonical representations of Gaussian processes and their applications. Mem. Coll Sci., U. of Kyoto, ser. A, Math. 33, 109–155 (1960). · Zbl 0100.34302
[6] Hunt, G. A., Martingales et Processus de Markov. Paris: Dunod 1966. · Zbl 0158.35802
[7] Levinson, N., & H. P., McKean Jr., Weighted Trigonometrical approximation on R1 with application to the germ field of a stationary Gaussian noise. Acta Math. 112, 99–143 (1964). · Zbl 0126.13901
[8] McKean, H. P., Jr., Brownian motion with a several dimensional time. Theory Prob. Applications 8, 335–354 (1963). · Zbl 0124.08702
[9] Molchan, G. M., On some problems concerning Brownian motion in Lévy’s sense. Theory Prob. Applications 12, 682–690 (1967). · Zbl 0159.46504
[10] Peetre, J., Rectification a l’article ne caractérisation abstraite des opérateurs différentiels Math. Scand. 8, 116–120 (1960). · Zbl 0097.10402
[11] Pitt, L., Some problems in the spectral theory of s · Zbl 0285.60022
[12] Sirao, T., On the continuity of Brownian motion with a multidimensional parameter. Nagoya Math. Jour. 16, 135–156 (1960). · Zbl 0091.13302
[13] Sobolev, S. L., Applications of Functional Analysis in Mathematical Physics. [Trans. from the Russian by F. E. Browder]. Amer. Math. Soc. Providence (1963). · Zbl 0123.09003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.